# SDR REXA2020031300356

- Difficulty date: March 4, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 27,953 hours, 19,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"WHILE ACCESSING TO REPLACE INTERCOSTAL, FOUND FRAME 319 AT STRINGER21L TO BE CORRODED.                                                
"
"LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE FRAME SECTOR FS 319 BETWEEN 21L AND 18L IAW CRJ 900 SRM 51-40-11-001-001-A01, SRM 51-42-06-  001-001-A01 AND SRM 51-42-21-001-001-A01. WVAC
"
